# SDR JJBA20210201006

- Difficulty date: February 1, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 42,821 hours, 26,017 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Loose
- Location: Ext Pwr Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER ACCESS DOOR HINGE LOOSE. REPAIR DOUBLER ON LH FWD FUSE 2, BTW FR 6-7, STR 13L-15L REPAIRED
